Alert archive / Iowa / Wind Advisories in 2008
Wind Advisory 6, NWS Quad Cities, IA
NWS Quad Cities, IA issued this wind advisory at Jun 6, 2008, 11:27 AM CDT for 21 counties in Iowa; 13 counties in Illinois; Clark County, Scotland County, Missouri. It was in force for 4 hr.
The area
The counties it named.
The facts
- Issued
- Jun 6, 2008, 11:27 AM CDT (16:27 UTC)
- Expired
- Jun 6, 2008, 3:12 PM CDT
- In force
- 4 hr
- Issued by
- NWS Quad Cities, IA
All 36 counties
Benton County, IA, Buchanan County, IA, Cedar County, IA, Clinton County, IA, Delaware County, IA, Des Moines County, IA, Dubuque County, IA, Henry County, IA, Iowa County, IA, Jackson County, IA, Jefferson County, IA, Johnson County, IA, Jones County, IA, Keokuk County, IA, Lee County, IA, Linn County, IA, Louisa County, IA, Muscatine County, IA, Scott County, IA, Van Buren County, IA, Washington County, IA, Bureau County, IL, Carroll County, IL, Hancock County, IL, Henderson County, IL, Henry County, IL, Jo Daviess County, IL, McDonough County, IL, Mercer County, IL, Putnam County, IL, Rock Island County, IL, Stephenson County, IL, Warren County, IL, Whiteside County, IL, Clark County, MO, Scotland County, MO
The radar
The Quad Cities radar (KDVN), 41 km from the middle of the area, began a volume at 16:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 4.5 hours before the alert went out and 47 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 14 J/kg
- Mixed-layer CIN
- -424 J/kg
- Mixed-layer LCL
- 1218 m above ground
- 0-6 km bulk shear
- 67 kt
- 0-1 km storm-relative helicity
- 226 m²/s²
- 0-3 km storm-relative helicity
- 145 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KDVN 061627 NPWDVN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE QUAD CITIES IA IL 1127 AM CDT FRI JUN 6 2008 ...VERY WINDY WEATHER TODAY... .SOUTHWEST WINDS OF 20 TO 30 MPH WILL INCREASE TO AROUND 30 TO 35 MPH BY EARLY AFTERNOON. WIND GUSTS UP TO 45 MPH CAN BE EXPECTED AT TIMES. BY EARLY EVENING...WINDS SHOULD DECREASE TO 15 TO 25 MPH. IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-070000- /O.NEW.KDVN.WI.Y.0006.080606T1627Z-080607T0000Z/ BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON- HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL- WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON- WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- INCLUDING THE CITIES OF...INDEPENDENCE...MANCHESTER...DUBUQUE... VINTON...CEDAR RAPIDS...ANAMOSA...MAQUOKETA...MARENGO... IOWA CITY...TIPTON...CLINTON...MUSCATINE...BETTENDORF... DAVENPORT...SIGOURNEY...WASHINGTON...WAPELLO...FAIRFIELD... MOUNT PLEASANT...BURLINGTON...KEOSAUQUA....FORT MADISON... GALENA...FREEPORT...MOUNT CARROLL...STERLING...ROCK FALLS... MOLINE...ROCK ISLAND...KEWANEE...PRINCETON...HENNEPIN...ALEDO... OQUAWKA...MONMOUTH...CARTHAGE...MACOMB...MEMPHIS...KAHOKA 1127 AM CDT FRI JUN 6 2008 ...WIND ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN QUAD CITIES HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM CDT THIS EVENING. SOUTHWEST WINDS OF 25 TO 35 MPH CAN BE EXPECTED THIS AFTERNOON AND EARLY EVENING...WITH SOME GUSTS UP TO 45 MPH POSSIBLE AT TIMES. A WIND ADVISORY MEANS THAT WINDS OF 30 MPH OR GREATER ARE EXPECTED...WHICH CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION IF YOU ARE TRAVELING. $$ ERVIN
1 follow-up statement
000 WWUS73 KDVN 062012 NPWDVN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE QUAD CITIES IA IL 312 PM CDT FRI JUN 6 2008 ...WINDS DECREASING... .GUSTY SOUTHWEST WINDS WILL CONTINUE INTO THIS EVENING...BUT SUSTAINED WINDS SHOULD REMAIN BELOW 35 MPH...WITH GUSTS BELOW 40 MPH. BY 8 PM...WINDS WILL DROP BELOW 20 MPH. IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-062115- /O.CAN.KDVN.WI.Y.0006.000000T0000Z-080607T0000Z/ BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON- HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL- WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON- WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- INCLUDING THE CITIES OF...INDEPENDENCE...MANCHESTER...DUBUQUE... VINTON...CEDAR RAPIDS...ANAMOSA...MAQUOKETA...MARENGO... IOWA CITY...TIPTON...CLINTON...MUSCATINE...BETTENDORF... DAVENPORT...SIGOURNEY...WASHINGTON...WAPELLO...FAIRFIELD... MOUNT PLEASANT...BURLINGTON...KEOSAUQUA....FORT MADISON... GALENA...FREEPORT...MOUNT CARROLL...STERLING...ROCK FALLS... MOLINE...ROCK ISLAND...KEWANEE...PRINCETON...HENNEPIN...ALEDO... OQUAWKA...MONMOUTH...CARTHAGE...MACOMB...MEMPHIS...KAHOKA 312 PM CDT FRI JUN 6 2008 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN QUAD CITIES HAS CANCELLED THE WIND ADVISORY. 15 TO 25 MPH WINDS WILL CONTINUE INTO THIS EVENING...WITH WIND GUSTS REMAINING BELOW 40 MPH. $$ ERVIN
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this wind advisory went out at Jun 6, 7:15 AM CDT, 4 hours 12 minutes earlier.
Area forecast discussion, Jun 6, 7:15 AM CDT, 4 hours 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE QUAD CITIES IA IL 715 AM CDT FRI JUN 6 2008 .UPDATE... RAIN HAS MOVED OUT OF EASTERN IOWA AND THEREFORE HAVE CANCELLED THE FLASH FLOOD WATCH. && .SYNOPSIS... INTENSE LOW PRESSURE IN EASTERN SOUTH DAKOTA WILL TRACK QUICKLY NORTHEAST INTO CANADA TODAY. LINE OF STORMS EARLY THIS MORNING WILL DIMINISH AS THE LOW LEVEL JET WEAKENS SOME AND CONVERGENCE ALSO WEAKENS ALONG THE FRONT. ECMWF PAINTS A VERY WET PATTERN FOR AT LEAST THE NEXT 7 DAYS. A SERIES OF UPPER TROUGHS WILL SWING ACROSS THE REGION WITH FRONTAL BOUNDARIES FOCUSING THUNDERSTORM ACTIVITY. SEVERE WEATHER AND HEAVY RAIN/FLASH FLOODING WILL REMAIN A THREAT. ..HAASE.. && .SHORT TERM...TODAY AND TONIGHT.... INTENSE LOW PRESSURE IN NORTHEAST SD TRACKS NORTHEAST INTO CANADA TODAY. LOW LEVEL JET AND COVERGENCE ALONG THE COLD FRONT WEAKENS SOMEWHAT. CURRENT LINE OF THUNDERSTORMS IN EASTERN IA AND NORTHEAST MO SHOULD WEAKEN THIS MORNING...AND THEN REINTENSIFY WITH HEATING IN OUR IL COUNTIES. WILL CONTINUE WITH AT LEAST 50 POPS AHEAD OF FRONT WITH A SLIGHT RISK OF SEVERE IN IL FOR TODAY. WITH SUCH A WARM START TO THE DAY DESPITE PLENTY OF CLOUDS AROUND...TEMPERATURES SHOULD RISE WELL INTO THE 80S. WILL CONTINUE FLASH FLOOD WATCH UNTIL 10 AM FOR PORTIONS OF EASTERN IA DUE TO VERY LOW FLASH FLOOD GUIDANCE VALUES AND THUNDERSTORMS IN THE WATCH AREA. FRONT SHOULD SLIDE TO THE SOUTH OF THE CWA BUT NOT TOO FAR SO EXPECT A QUIET FRIDAY NIGHT. HOWEVER...NEXT STORM SYSTEM WILL ALREADY BE DEVELOPING IN THE CENTRAL PLAINS WITH STRENGTHENING LOW LEVEL JET. THUNDERSTORMS THAT DEVELOP ALONG BOUNDARY IN MO MAY REACH OUR EXTREME SOUTHERN CWA TOWARDS SATURDAY MORNING. ..HAASE.. .LONG TERM...SATURDAY THROUGH NEXT THURSDAY... BUSY MORNING WITH SEVERE LINEAR MCS MOVING THROUGH WESTERN CWA ATTIM... SO WILL BE BRIEF. SFC FRONT SAGGING THROUGH THE PLAINS EARLY SAT WILL SLOW AND EVENTUALLY STALL AS IT BECOMES PARALLEL WITH THE MID AND UPPER LEVEL FLOW. MEANWHILE...COPIOUS MOISTURE SOUTH OF THE FRONT AND AT LEAST MODERATE INSTABILITY COMBINED WITH WEAK IMPULSES EJECTING FROM WESTERN TROUGH TO SUPPORT CONVECTIVE COMPLEXES TO IMPACT AREA THROUGH THE WEEKEND INTO EARLY NEXT WEEK. FIRST COMPLEX LIKELY TO DEVELOP OVER NE SAT AFTN AND TRACK EAST THROUGH AT LEAST NORTH THIRD TO POSSIBLY ONE HALF SAT NIGHT EARLY SUN MORNING. LOOKING LIKE WE/LL SEE CONVECTIVE COMPLEX DEVELOP OVER CWA LATE SUN AFTN THROUGH SUN NIGHT. SEVERE WEATHER AND HEAVY RAIN THREATS WILL EXIST WILL THESE COMPLEXES. VERY WARM/MUGGY CONDITIONS TO PERSIST THROUGH THE WEEKEND INTO EARLY NEXT WEEK. ..05.. && .AVIATION... EXPECT LINE OF THUNDERSTORMS IN EASTERN IOWA TO CONTINUE WEAKENING THIS MORNING AND THEN REINTENSIFY IN ILLINOIS. BRIEF MVFR CONDITIONS WILL OCCUR IN HEAVIER DOWNPOURS EARLY THIS MORNING OTHERWISE EXPECT VFR CONDITIONS MUCH OF TODAY AND TONIGHT. SOUTH TO SOUTHWEST WINDS WILL BE SUSTAINED AT 15 TO 25 KNOTS WITH GUSTS TO NEAR 30 KNOTS IN RATHER TIGHT GRADIENT AROUND INTENSE LOW PRESSURE IN THE UPPER MIDWEST. ..HAASE.. && .HYDROLOGY... ADDITIONAL HEAVY RAIN IN THE COMING DAYS LOOKS LIKELY...ESPECIALLY FOR IA TRIBUTARY RIVERS AND THE MISSISSIPPI. ONLY CHANGE WAS LATE EVE ISSUED FLOOD WARNING FOR MAQUOKETA RIVER AT MANCHESTER. OTHERWISE... WITH SATURATED SOILS AND MANY RIVERS IN FLOOD...WITH QUITE A FEW FCST OF MODERATE TO MAJOR FLOODING ALREADY... MORE HEAVY RAIN IN THE COMING DAYS NOT WHAT IS NEEDED AND SUGGESTS RIVERS AND FCSTS WILL NEED TO BE VERY CLOSELY MONITORED...ESPECIALLY THE CORALVILLE RESERVOIR AND THE IOWA RIVER IN THE IOWA CITY AND CORALVILLE AREAS. POTENTIAL FOR 3-6+ INCHES OF RAIN IN SOME AREAS SAT NIGHT-TUE. ..05.. && .DVN WATCHES/WARNINGS/ADVISORIES... IA...NONE. IL...NONE. MO...NONE. && HAASE/05
Hazardous weather outlook, Jun 6, 4:55 AM CDT, 6 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL 455 AM CDT FRI JUN 6 2008 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-071015- BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON- HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL- WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON- WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- 455 AM CDT FRI JUN 6 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS EAST OF THE MISSISSIPPI RIVER THIS MORNING AND AFTERNOON...WITH THE MAIN THREAT DAMAGING WINDS OVER 60 MPH. NO HAZARDOUS WEATHER IS EXPECTED TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SEVERAL THUNDERSTORM COMPLEXES ARE LIKELY TO IMPACT THE OUTLOOK AREA SATURDAY NIGHT THROUGH TUESDAY. EACH THUNDERSTORM COMPLEX WILL BRING THE THREAT FOR SEVERE WEATHER...AND HEAVY RAINFALL AND FLOODING. MINOR TO MAJOR FLOODING WILL CONTINUE ON MANY EASTERN IOWA TRIBUTARY RIVERS...WITH MINOR FLOODING ALONG THE MISSISSIPPI RIVER FROM NEW BOSTON SOUTHWARD. MORE DETAILED INFORMATION CAN BE FOUND IN THE LATEST FLOOD STATEMENT PRODUCT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED EAST OF THE MISSISSIPPI RIVER TODAY. HAASE/MCCLURE
In the hours before
Local storm report, Jun 6, 7:57 AM CDT, 3 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
757 AM CDT FRI JUN 06 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0158 AM TSTM WND GST 1 SE VINTON 42.15N 92.01W
06/06/2008 M40.00 MPH BENTON IA TRAINED SPOTTER
WIND SPEED WAS REPORTED AT 82 MPH, BUT FURTHER
INVESTIGATION REVEALED WIND SPEED SHOULD READ 40 MPH.
CORRECTED BY EMERGENCY MANAGER AND WEATHER FORECAST
OFFICE.
&&
ELLIOTTLocal storm report, Jun 6, 7:58 AM CDT, 3 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
758 AM CDT FRI JUN 06 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0105 AM NON-TSTM WND DMG KEOTA 41.37N 91.96W
06/06/2008 KEOKUK IA TRAINED SPOTTER
4 INCH LIMBS DOWN. 55-65 MPH WINDS ESTIMATED. RELAYED
FROM WFO DMX.
0125 AM NON-TSTM WND DMG WAYLAND 41.15N 91.66W
06/06/2008 HENRY IA PUBLIC
SMALL BRANCHES DOWN. WINDS ESTIMATED 40-50 MPH.
0136 AM TSTM WND GST BELLE PLAINE 41.90N 92.27W
06/06/2008 E65.00 MPH BENTON IA CO-OP OBSERVER
WINDS ESTIMATED AT 60-65 MPH.
0136 AM TSTM WND GST BELLE PLAINE 41.90N 92.27W
06/06/2008 E50.00 MPH BENTON IA LAW ENFORCEMENT
0142 AM TSTM WND DMG KEYSTONE 42.00N 92.20W
06/06/2008 BENTON IA EMERGENCY MNGR
GRAIN ELEVATOR BIN BLOWN OVER TAKING OUT POWER LINES
KNOCKING OUT POWER TO THE AREA.
0143 AM TSTM WND GST KEYSTONE 42.00N 92.20W
06/06/2008 E60.00 MPH BENTON IA EMERGENCY MNGR
KEYSTONE FIRE DEPARTMENT REPORTED WINDS ESTIMATED AT
LEAST 60 MPH. POWER IS OUT. RELAYED BY BENTON COUNTY
EMERGENCY MANAGER.
0146 AM TSTM WND GST VAN HORNE 42.01N 92.09W
06/06/2008 E60.00 MPH BENTON IA EMERGENCY MNGR
WINDS ESTIMATED TO BE AT LEAST 60 MPH.
0148 AM TSTM WND GST 4 SW VAN HORNE 41.97N 92.15W
06/06/2008 M61.00 MPH BENTON IA TRAINED SPOTTER
0148 AM TSTM WND DMG 2 SE GARRISON 42.12N 92.12W
06/06/2008 BENTON IA EMERGENCY MNGR
ROOF BLOWN OFF MACHINE SHED. ROOF TOOK OUT POWER LINES
WHICH TOOK OUT THE POWER.
0150 AM TSTM WND DMG 1 N BELLE PLAINE 41.91N 92.27W
06/06/2008 BENTON IA EMERGENCY MNGR
ROOF BLOWN OFF HOUSE.
0158 AM TSTM WND GST 1 SE VINTON 42.15N 92.01W
06/06/2008 M40.00 MPH BENTON IA TRAINED SPOTTER
WIND SPEED WAS REPORTED AT 82 MPH, BUT FURTHER
INVESTIGATION REVEALED WIND SPEED SHOULD READ 40 MPH.
CORRECTED BY EMERGENCY MANAGER AND WEATHER FORECAST
OFFICE.
0239 AM TSTM WND GST MANCHESTER 42.49N 91.46W
06/06/2008 E45.00 MPH DELAWARE IA EMERGENCY MNGR
0328 AM TSTM WND GST BURLINGTON 40.81N 91.12W
06/06/2008 M60.00 MPH DES MOINES IA ASOS
0341 AM TSTM WND GST DUBUQUE 42.50N 90.69W
06/06/2008 M61.00 MPH DUBUQUE IA ASOS
0414 AM TSTM WND GST MOLINE 41.49N 90.49W
06/06/2008 M62.00 MPH ROCK ISLAND IL ASOS
&&
ELLIOTTLocal storm report, Jun 6, 10:09 AM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1009 AM CDT FRI JUN 06 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 AM TSTM WND DMG 3 SW NORA 42.43N 89.99W
06/06/2008 JO DAVIESS IL LAW ENFORCEMENT
TREE DOWN OVER ROAD. TIME AND LOCATION ESTIMATED.
&&
RAYWLocal storm report, Jun 6, 11:17 AM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1117 AM CDT FRI JUN 06 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0202 AM TSTM WND DMG E URBANA 42.22N 91.88W
06/06/2008 BENTON IA EMERGENCY MNGR
DAMAGE TO SEVERAL IOWA DOT BUILDINGS AT THE INTERSECTION
OF I-380 AND HIGHWAY 150. ROOF OFF SALT SHED. POLE
BUILDING PARTIALLY DESTROYED. WOOD SHED DESTROYED. STEEL
BUILDING SERIOUSLY DAMAGED. DAMAGE OF UNKNOWN EXTENT TO
THE BRICK GARAGE.
&&
RAYWThe office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 6, 12:17 AM CDT | River Flood Warning | DVN | Delaware, Jones | 10 hr |
| Jun 6, 1:20 AM CDT | Severe Thunderstorm Warning | DVN | Benton, Iowa, Johnson, Keokuk, Linn, Washington | 55 min |
| Jun 6, 1:50 AM CDT | Severe Thunderstorm Warning | DVN | Benton, Buchanan, Delaware, Linn | 40 min |
| Jun 6, 4:16 AM CDT | Severe Thunderstorm Warning | DVN | Carroll, Jo Daviess, Stephenson | 59 min |
| Jun 6, 4:20 AM CDT | Severe Thunderstorm Warning | DVN | Bureau, Henry, Rock Island, Whiteside | 55 min |
Nearby
Wind Advisories in Iowa, 2008Wind Advisories in Illinois, 2008Wind Advisories in Missouri, 2008Every wind advisory in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.